Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Wu Classes

Robert Stong and Toshio Yoshida
Proceedings of the American Mathematical Society
Vol. 100, No. 2 (Jun., 1987), pp. 352-354
DOI: 10.2307/2045970
Stable URL: http://www.jstor.org/stable/2045970
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Wu Classes
Preview not available

Abstract

This paper shows that a nonbounding closed manifold with Wu classes vi = 0 for $i > k$ has dimension bounded by some function of k.

Page Thumbnails

  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354